Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2705
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-01-03T12:27:48Z-
dc.date.available2017-01-03T12:27:48Z-
dc.date.issued2010-08-
dc.identifier.citationAslan, İ. (2010). A discrete generalization of the extended simplest equation method. Communications in Nonlinear Science and Numerical Simulation, 15(8), 1967-1973. doi:10.1016/j.cnsns.2009.08.008en_US
dc.identifier.issn1007-5704-
dc.identifier.issn1878-7274-
dc.identifier.urihttp://doi.org/10.1016/j.cnsns.2009.08.008-
dc.identifier.urihttp://hdl.handle.net/11147/2705-
dc.description.abstractWe modified the so-called extended simplest equation method to obtain discrete traveling wave solutions for nonlinear differential-difference equations. The Wadati lattice equation is chosen to illustrate the method in detail. Further discrete soliton/periodic solutions with more arbitrary parameters, as well as discrete rational solutions, are revealed. We note that using our approach one can also find in principal highly accurate exact discrete solutions for other lattice equations arising in the applied sciences. © 2009 Elsevier B.V. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofCommunications in Nonlinear Science and Numerical Simulationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDifference equationsen_US
dc.subjectLattice equationen_US
dc.subjectWadati lattice equationen_US
dc.subjectCrystal latticesen_US
dc.titleA discrete generalization of the extended simplest equation methoden_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume15en_US
dc.identifier.issue8en_US
dc.identifier.startpage1967en_US
dc.identifier.endpage1973en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.cnsns.2009.08.008-
dc.relation.doi10.1016/j.cnsns.2009.08.008en_US
dc.coverage.doi10.1016/j.cnsns.2009.08.008en_US
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.grantfulltextopen-
crisitem.author.deptDepartment of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2705.pdfMakale173.43 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

19
checked on Oct 23, 2021

WEB OF SCIENCETM
Citations

16
checked on Oct 23, 2021

Page view(s)

30
checked on Oct 23, 2021

Download(s)

22
checked on Oct 23, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.